Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Compound group extensions. I. Continuations of normal homomorphisms


Author: Robert L. Taylor
Journal: Trans. Amer. Math. Soc. 75 (1953), 106-135
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0059911-7
MathSciNet review: 0059911
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander, Compound group extensions IV, forthcoming.
  • [2] R. Baer, Erweiterung von Gruppen und ihren Isomorphismen, Math. Zeit. vol. 38 (1934) pp. 375-416. MR 1545456
  • [3] A. P. Cobbe, Some algebraic properties of crossed modules, Quart. J. Math. Oxford Ser. (2) vol. 2 (1951) pp. 269-285. MR 0045116 (13:529e)
  • [4] S. Eilenberg and S. MacLane, Cohomology theory in abstract groups I, Ann. of Math. vol. 48 (1947) pp. 51-78. MR 0019092 (8:367f)
  • [5] -, Cohomology theory in abstract groups II, Ann. of Math. vol. 48 (1947) pp. 326-341. MR 0020996 (9:7c)
  • [6] S. MacLane, Cohomology theory in abstract groups III, Ann. of Math. vol. 50 (1949) pp. 736-761. MR 0033287 (11:415f)
  • [7] S. MacLane and J. H. C. Whitehead, On the $ 3$-type of a complex, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 41-48. MR 0033519 (11:450h)
  • [8] O. Schreier, Über die Erweiterung von Gruppen, Monatshefte für Mathematik und Physik vol. 34 (1926) pp. 165-180. MR 1549403
  • [9] R. L. Taylor, Compound group extensions II, forthcoming (Trans. Amer. Math. Soc.) MR 0059912 (15:599e)
  • [10] -, Compound group extensions III, forthcoming.
  • [11] -, Covering groups of non-connected topological groups, forthcoming.
  • [12] -, Covering spaces, covering groups, and groupoids, forthcoming.
  • [13] -, On the classification of fibre bundles, Thesis, Oxford, 1950.
  • [14] J. H. C. Whitehead, Combinatorial homotopy. II, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 453-496. MR 0030760 (11:48c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0059911-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society